# SDR SWAA2021090814781

- Difficulty date: September 3, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 737
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT RAISED TO CAPTURE CORROSION MEASUREMENTS FOR FAULT TTG800650U4 LINE #887 AFT CARGO FLOOR SUPPORT STA.767+5 RBL 14 HAS CORROSION ON NUT PLATE FASTENERS (LOWER SURFACE) ; / [01] ENTERED MEASUREMENTS AS REQUIRED; [02] COMPLIED WITH INSP.; [03] ADDED SELECT REFERENCE MPM 52.06.05
